Medical Specialty >> Gynecology

Doctors Lounge - Gynecology Answers

Back to Gynecology Answers List

If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site. 

DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.

Date of last update: 10/14/2017.

Forum Name: Gynecology

Question: My period smell bad after stop takin B.C pills 2months ago


 Roxie01model - Tue Nov 10, 2009 9:46 pm

is it normal for a woman period to smell bad after quitting birthcontrol pills?
I stopped taking them in sep and this is nov now. Does it mean that i am pregant? or my body is going back normal? I got a very faint line in sep and all the other ones where neg. I and a little worried because my period never smelth like this before its with a little clots and tissue like a little.
Thank you
 Debbie Miller, RN - Mon Jul 12, 2010 5:56 pm

User avatar Hello,
Odor is not a symptom of pregnancy but more likely some type of infection. It is also not typical to have this after stopping oral contraceptives. You will need to see a health care provider for a proper diagnosis if this smell continues.

Best wishes.

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us